# SDR AALA201904243006

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 53,732 hours, 22,487 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER LOWER SURFACE SKIN CRACKED AT STATION 129.50 AND 18" FROM THE AFT SPAR. REPAIRED HORIZONTAL STABILIZER LOWER SURFACE SKIN PER SRM 55-10-01-2R-11 FIGURE. 204 SHEET 6 DETAIL F.
